MathSciNet Relay Station
MathSciNet bibliographic data
MR1094053 53C23 (57N15)
Grove, Karsten; Petersen, Peter, V; Wu, Jyh Yang Erratum: "Geometric finiteness theorems via controlled topology'' [Invent. Math. 99 (1990), no. 1, 205–213; MR1029396]. Invent. Math. 104 (1991), no. 1, 221–222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement